# SDR XN0A1276

- Difficulty date: November 16, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N372PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 196
- Aircraft time: 40,617 hours, 32,864 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Location: Flt Director
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CAPTAIN AND CENTER PANELS C/B TRIPPED, NR 1 FLT DIRECTOR INOPERATIVE.  TRANSFERRED C/B DISCREPANCY TO DMI 5894 IAW ENA A300 MEL REF 33-12-01, CAT C, PLACARDS INSTALLED.  TRANSFERRED FLT DIRECTOR DISCREPANCY TO DMI 5895 PER ENA A300 MEL REF 22-10-01, CAT C, PLACARDS INSTALLED.  R&R CAPTAIN INSTRUMENT PANEL CONTROL SWITCH IAW A300 AMM 33-17-00, OPS CK GOOD.  PLACARDS REMOVED. REF DMI 5895 CLEARED BY REPAIRED BROKEN WIRE TO NR 1 FLIGHT DIRECTOR LIGHT CONTROL RHEOSTAT I/A/W 300 AMM 22-10-00. OPS CK GOOD. PLACARDS REMOVED. REF TO DMI 5895 AIRCRAFT CLEARED FOR RVSM OPS.(STATUS: SUPP/CLOSED)
